# SDR DALA2014081104398

- Difficulty date: August 6, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 47,338 hours, 19,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY EXIT SIGNS INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY IAW AMM 33-51.  OPS TEST OK.
